# SDR 96UAL900728

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7297U
- Make and model: Boeing 727222
- Aircraft serial: 21892
- Engine: Pwa JT8D15
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Shimmy
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

SEVERE NOSE WHEEL SHIMMY ON TAKEOFF.
